Answer:

Yes, it is possible that CoQ10 is making it harder for you to fall asleep. Fortunately, there are ways to minimize this effect. Learn more in the Concerns and Cautions section of the CoQ10 and Ubiquinol Supplements Review.

Other supplements that have been reported to cause insomnia include St. John's wort, chromium, DHEA, garlic, and policosanol (a cholesterol-lowering supplement).

Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.

Join Now

Join now at www.consumerlab.com/join/

1 Comments

Join the conversation

Sandra587
February 25, 2015

I would like to know if CoQ10 could cause diarrhea. My husband insists that it did this to him and now refuses to take it. An on-line search only revealed diarrhea possibly caused by anti-cholesterol meds, with which CoQ10 is sometimes taken, but I could find no info making a direct link.

ConsumerLab.com
March 2, 2015

Hi Sandra - Yes, CoQ10 can cause gastrointestinal upset, including diarrhea, in some people. See the Caution and Concerns section for how to minimize this side effect: https://www.consumerlab.com/reviews//CoQ10/#cautions

Join today to unlock all member benefits including full access to CL Answers

Join Now

Join now at www.consumerlab.com/join/